Missouri, 2006

Hail in Missouri, May 26, 2006

May 26, 2006 · NWS PAH · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at May 26, 1:00 PM CST, 5 hours 58 minutes earlier.

Area forecast discussion, May 26, 1:00 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
200 PM CDT FRI MAY 26 2006

.DISCUSSION...
NMC PLOT SHOWS SURFACE BOUNDARY ALONG WIND SHIFT LINE ACROSS NRN
TIER PAH FA. HOWEVER DEW POINT GRADIENT MORE SITUATED ACROSS SRN
TIER FA. AND RADAR MOSAIC AND SATELLITE SHOWS NO DEVELOPMENT OVER
LOWER OH VALLEY...WHERE MODELS SHOW NVA AND DRY WEDGE. WATER VAPOR
LIKEWISE SHOWING DRY WEDGE INTO LOWER OH VALLEY...BUT INCREASING MID
TROP MOISTURE JUST UPSTREAM. THIS AREA WL TRANSLATE SLOWLY NORTH AND
EAST TONIGHT-TOMORROW...MAKING FOR A RETURN CHC SHRA/TSRA AND TIMING
OF SAME IS PRIMARY NEAR TERM FORECAST CHALLENGE. WHILE MODELS HINT
AT POSSIBILITY LATE TONIGHT...PREFER TO WAIT FOR DAYTIME INSTABILITY
AID AND THUS HOLD OFF POPS TIL SAT FOR NOW. WL MONITOR THRU PRESS
TIME FOR ANY EVENING MENTION NECESSITY.

AFT SAT BUILDING OF UPPER RIDGE MORE OR LESS WASHES OUT BOUNDARY AS
WE BECOME ENTRENCHED IN SUMMER LIKE STAGNATION THRU MID WEEK NEXT.
THIS WL LEAD TO DAILY POPS AS PREVIOUSLY FORECAST THAT WL BE
PRIMARILY DIURNAL IN NATURE...ALTHOUGH BY MID WEEK THE HIGH WL BREAK
DOWN/SHIFT EAST ENOUGH TO SUPPORT AN ANYTIME CHC. FRONTAL
APPROACH/PASSAGE LATER IN WEEK SHOULD SPELL A SLIGHT COOL OFF AND
END TO DAILY CHANCES.

WITH THE AFOREMENTIONED PATTERN WE PREFER A LEAN TOWARD WARMER MOS
NOS THRU THE PACKAGE...COOLING TO MEX MOS ON THE TAIL END WITH
ANTICIPATED FROPA.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 26, 4:40 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT FRI MAY 26 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-272245-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
540 PM CDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS MAINLY OVER SOUTHERN PORTIONS
OF MISSOURI AND KENTUCKY THIS EVENING. THE GREATEST CHANCE FOR
STORMS RUNS ALONG AND SOUTH OF A LINE FROM CLEARWATER LAKE IN
MISSOURI TO CADIZ KENTUCKY. A FEW OF THESE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

LATER TONIGHT...AN ISOLATED THUNDERSTORM IS POSSIBLE JUST ABOUT
ANYWHERE. STORMS LATER TONIGHT SHOULD REMAIN BELOW SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. THESE
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. A STALLED FRONT
ACROSS THE TENNESSEE VALLEY WILL LIFT NORTH PROVIDING A FOCUS FOR
THUNDERSTORM DEVELOPMENT. INSTABILITY AND WIND PROFILES ARE
EXPECTED TO REMAIN RATHER WEAK AT THIS TIME.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY
AND MONDAY. THUNDERSTORMS ARE AGAIN IN THE FORECAST FROM TUESDAY
THROUGH THURSDAY IN ADVANCE OF THE NEXT SLOW MOVING STORM SYSTEM.
IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE CAPABLE OF
PRODUCING SEVERE WEATHER. STAY TUNED TO LATER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...PRIMARILY OVER
SOUTHERN PORTIONS OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY.

In the hours before

Local storm report, May 26, 1:07 PM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
207 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 W DALE                38.17N 87.02W
05/25/2006  E3.00 INCH       SPENCER            IN   TRAINED SPOTTER

0704 PM     TSTM WND DMG     3 SE OWENSBORO          37.73N 87.08W
05/25/2006                   DAVIESS            KY   TRAINED SPOTTER

            SEVERAL TREES DOWN ON NATCHER PARKWAY.

0740 PM     FUNNEL CLOUD     UNIONTOWN               37.77N 87.93W
05/25/2006                   UNION              KY   EMERGENCY MNGR

            THE FUNNEL MOVED ACROSS THE OHIO RIVER TOWARD UNIONTOWN
            BEFORE GOING BACK UP INTO THE CLOUDS

&&

DLL
Local storm report, May 26, 3:32 PM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
432 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             BELLMONT                38.38N 87.91W
05/25/2006  E0.88 INCH       WABASH             IL   LAW ENFORCEMENT

0323 PM     HAIL             MOUNT CARMEL            38.42N 87.77W
05/25/2006  E0.88 INCH       WABASH             IL   EMERGENCY MNGR

0341 PM     HAIL             PETERSBURG              38.49N 87.28W
05/25/2006  E0.75 INCH       PIKE               IN   LAW ENFORCEMENT

0400 PM     HAIL             FORT BRANCH             38.25N 87.57W
05/25/2006  E1.25 INCH       GIBSON             IN   LAW ENFORCEMENT

0410 PM     FUNNEL CLOUD     3 E PETERSBURG          38.49N 87.23W
05/25/2006                   PIKE               IN   LAW ENFORCEMENT

            EVENT OCCURRED ALONG HIGHWAY 346 BETWEEN PETERSBURG AND
            OTWELL.

0410 PM     TORNADO          OTWELL                  38.45N 87.09W
05/25/2006                   PIKE               IN   FIRE DEPT/RESCUE

            CONFIRMED BY FIRE/RESUCE. DAMAGED HOMES WITH INDIVIDUALS
            TRAPPED IN ONE HOME. FIRE RESCUE RESPONDED. ROADS INTO
            COMMUNITY ARE BLOCKED. DOWNED TREES AND POWER LINES. SOME
            TREES TWISTED. NO INJURIES KNOWN AT THIS TIME.

0417 PM     HAIL             4 N ELBERFELD           38.22N 87.45W
05/25/2006  M0.88 INCH       GIBSON             IN   TRAINED SPOTTER

0417 PM     TSTM WND DMG     ALGIERS                 38.49N 87.18W
05/25/2006                   PIKE               IN   BROADCAST MEDIA

            REPORT OF DAMAGE IN ALGIERS AND NEAR PETERSBURG. MULTIPLE
            TREES AND POWER LINES DOWN AND ONE BARN SEVERLY DAMAGED.

0424 PM     HAIL             OTWELL                  38.45N 87.09W
05/25/2006  E0.88 INCH       PIKE               IN   LAW ENFORCEMENT

0426 PM     HAIL             4 N ELBERFELD           38.22N 87.45W
05/25/2006  E1.75 INCH       GIBSON             IN   TRAINED SPOTTER

0453 PM     FUNNEL CLOUD     LYNNVILLE               38.20N 87.32W
05/25/2006                   WARRICK            IN   LAW ENFORCEMENT

            TWO SEPERATE REPORTS OF SAME FUNNEL RELAYED SHERIFF
            OFFICE BY STATE POLICE.

0457 PM     FUNNEL CLOUD     TENNYSON                38.08N 87.12W
05/25/2006                   WARRICK            IN   TRAINED SPOTTER

0506 PM     HAIL             FOLSOMVILLE             38.13N 87.16W
05/25/2006  M0.88 INCH       WARRICK            IN   AIRPLANE PILOT

0506 PM     FUNNEL CLOUD     EVANSVILLE              37.98N 87.54W
05/25/2006                   VANDERBURGH        IN   TRAINED SPOTTER

            REPORTED NEAR INTERSECTION OF INTERSTATE 164 AND
            BOONEVILLE NEW HARMONY ROAD.

0508 PM     HAIL             EVANSVILLE              37.98N 87.54W
05/25/2006  E0.75 INCH       VANDERBURGH        IN   TRAINED SPOTTER

0509 PM     FUNNEL CLOUD     LYNNVILLE               38.20N 87.32W
05/25/2006                   WARRICK            IN   TRAINED SPOTTER

0515 PM     HAIL             MORGANFIELD             37.68N 87.91W
05/25/2006  E0.75 INCH       UNION              KY   LAW ENFORCEMENT

0517 PM     HAIL             4 N BOONVILLE           38.10N 87.27W
05/25/2006  M1.75 INCH       WARRICK            IN   LAW ENFORCEMENT

            REPORTED BY STATE POLICE.

0519 PM     HAIL             OWENSBORO               37.76N 87.12W
05/25/2006  E0.88 INCH       DAVIESS            KY   TRAINED SPOTTER

0520 PM     TSTM WND DMG     TENNYSON                38.08N 87.12W
05/25/2006                   WARRICK            IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ACROSS MUCH OF THE COMMUNITY.

0523 PM     HAIL             PHILPOT                 37.73N 86.99W
05/25/2006  E1.25 INCH       DAVIESS            KY   TRAINED SPOTTER

0526 PM     HAIL             PUXICO                  36.95N 90.16W
05/25/2006  M1.00 INCH       STODDARD           MO   EMERGENCY MNGR

            SMALLER HAIL ALSO REPORTED WITH THIS STORM.

0530 PM     HAIL             BECKVILLE               37.14N 90.70W
05/25/2006  E0.88 INCH       WAYNE              MO   EMERGENCY MNGR

            NEAR CLEARWATER LAKE.

0531 PM     HAIL             SANTA CLAUS             38.12N 86.93W
05/25/2006  E0.88 INCH       SPENCER            IN   TRAINED SPOTTER

0532 PM     HAIL             2 E PUXICO              36.95N 90.12W
05/25/2006  M0.88 INCH       STODDARD           MO   TRAINED SPOTTER

0535 PM     TORNADO          TENNYSON                38.08N 87.12W
05/25/2006                   WARRICK            IN   EMERGENCY MNGR

0540 PM     TSTM WND DMG     GENTRYVILLE             38.11N 87.03W
05/25/2006                   SPENCER            IN   TRAINED SPOTTER

            DOWNED TREES AND POWER LINES THROUGHOUT COMMUNITY. ROADS
            ARE BLOCKED DUE TO LARGE AMOUNT OF DEBRIS.

0541 PM     HAIL             SANTA CLAUS             38.12N 86.93W
05/25/2006  M2.50 INCH       SPENCER            IN   TRAINED SPOTTER

            TENNIS BALL HAIL OCCURRING ACROSS FROM AMUSEMENT PARK.

0543 PM     HAIL             2 E PUXICO              36.95N 90.12W
05/25/2006  M1.75 INCH       STODDARD           MO   TRAINED SPOTTER

            EAST OF COMMUNITY ALONG PP HIGHWAY. GOLF BALL SIZE HAIL.

0545 PM     HAIL             GLENALLEN               37.32N 90.03W
05/25/2006  E0.88 INCH       BOLLINGER          MO   LAW ENFORCEMENT

0550 PM     HAIL             GREENBRIER              37.11N 90.03W
05/25/2006  E2.50 INCH       BOLLINGER          MO   LAW ENFORCEMENT

0550 PM     HAIL             1 N CHRISNEY            38.03N 87.03W
05/25/2006  E1.00 INCH       SPENCER            IN   EMERGENCY MNGR

0553 PM     HAIL             BLOOMFIELD              36.89N 89.93W
05/25/2006  E1.75 INCH       STODDARD           MO   EMERGENCY MNGR

0557 PM     HAIL             NE CAPE GIRARDEAU       37.31N 89.55W
05/25/2006  M1.00 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

0600 PM     HAIL             2 N BLOOMFIELD          36.92N 89.93W
05/25/2006  M2.75 INCH       STODDARD           MO   EMERGENCY MNGR

            BASEBALL SIZE HAIL NORTH OF BLOOMFIELD ALONG HIGHWAY 25.

0603 PM     HAIL             ARAB                    37.09N 90.08W
05/25/2006  M2.50 INCH       BOLLINGER          MO   LAW ENFORCEMENT

            TENNIS BALL SIZE HAIL OCCURRING IN COMMUNITY.

0604 PM     HAIL             MCCLURE                 37.32N 89.43W
05/25/2006  M1.75 INCH       ALEXANDER          IL   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED.

0609 PM     HAIL             ARAB                    37.09N 90.08W
05/25/2006  M1.75 INCH       BOLLINGER          MO   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED.

0610 PM     HAIL             MCCLURE                 37.32N 89.43W
05/25/2006  E1.75 INCH       ALEXANDER          IL   EMERGENCY MNGR

0612 PM     FUNNEL CLOUD     15 NW UNIONTOWN         37.93N 88.13W
05/25/2006                   WHITE              IL   TRAINED SPOTTER

0614 PM     HAIL             ST. JOSEPH              37.69N 87.33W
05/25/2006  M1.75 INCH       DAVIESS            KY   EMERGENCY MNGR

            GOLF BALL HAIL REPORTED THROUGHOUT COMMUNITY.

0615 PM     TSTM WND DMG     CALHOUN                 37.54N 87.26W
05/25/2006                   MCLEAN             KY   EMERGENCY MNGR

            SEVERAL POWERLINES AND LARGE LIMBS DOWN IN THE CITY
            LIMITS.

0618 PM     HAIL             WEST LOUISVILLE         37.70N 87.29W
05/25/2006  E1.00 INCH       DAVIESS            KY   TRAINED SPOTTER

0620 PM     HAIL             ST. JOSEPH              37.69N 87.33W
05/25/2006  M2.75 INCH       DAVIESS            KY   TRAINED SPOTTER

            BASEBALL SIZE HAIL REPORTED THROUGH EMA OFFICE.

0622 PM     FUNNEL CLOUD     4 N ESSEX               36.87N 89.86W
05/25/2006                   STODDARD           MO   TRAINED SPOTTER

            FUNNEL IS HALFWAY TO THE GROUND.

0625 PM     HAIL             1 SW VIENNA             37.40N 88.91W
05/25/2006  E1.00 INCH       JOHNSON            IL   LAW ENFORCEMENT

0627 PM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
05/25/2006                   DAVIESS            KY   TRAINED SPOTTER

            SEVERAL TREES DOWN ALONG HIGHWAY 231 SOUTH OF BYPASS.

0627 PM     HAIL             OWENSBORO               37.76N 87.12W
05/25/2006  M2.75 INCH       DAVIESS            KY   LAW ENFORCEMENT

            BASEBALL SIZE HAIL REPORTED IN THE FRIENDLY VILLAGE AREA.

0627 PM     HAIL             EVANSVILLE              37.98N 87.54W
05/25/2006  E0.75 INCH       VANDERBURGH        IN   TRAINED SPOTTER

0630 PM     HAIL             NEWBURGH                37.95N 87.40W
05/25/2006  E1.00 INCH       WARRICK            IN   CO-OP OBSERVER

0630 PM     HAIL             7 N BOONVILLE           38.15N 87.27W
05/25/2006  E4.25 INCH       WARRICK            IN   TRAINED SPOTTER

0630 PM     HAIL             LYNNVILLE               38.20N 87.32W
05/25/2006  M3.00 INCH       WARRICK            IN   TRAINED SPOTTER

            LATE REPORT. HAIL THE SIZE OF TEA CUPS. TRAINED SPOTTER
            SAID IT LOOKED LIKE STYROPHONE BRICKS FALLING FROM THE
            SKY. WINDS E60 MPH ASSOCIATED WITH STORM.

0630 PM     TSTM WND DMG     MATTHEWS                36.76N 89.58W
05/25/2006                   NEW MADRID         MO   LAW ENFORCEMENT

            TELEPHONE POLE AND NUMEROUS LARGE LIMBS DOWN. ROOF BLOWN
            OFF OF MATTHEWS CITY HALL.

0630 PM     HAIL             OLIVE BRANCH            37.17N 89.35W
05/25/2006  E1.00 INCH       ALEXANDER          IL   EMERGENCY MNGR

0630 PM     HAIL             ANNA                    37.46N 89.24W
05/25/2006  E0.75 INCH       UNION              IL   LAW ENFORCEMENT

0630 PM     TSTM WND DMG     WARE                    37.45N 89.39W
05/25/2006                   UNION              IL   LAW ENFORCEMENT

            NUMEROUS LARGE LIMBS DOWN.

0630 PM     HAIL             2 W DALE                38.17N 87.02W
05/25/2006  E3.00 INCH       SPENCER            IN   TRAINED SPOTTER

0631 PM     HAIL             OWENSBORO               37.76N 87.12W
05/25/2006  M0.88 INCH       DAVIESS            KY   TRAINED SPOTTER

            REPORTED ALONG HIGHWAY 231 NEAR THE BYPASS.

0638 PM     FUNNEL CLOUD     UTICA                   37.61N 87.11W
05/25/2006                   DAVIESS            KY   EMERGENCY MNGR

            FUNNEL REPORTED JUST WEST OF COMMUNITY NEAR JACKSON ROAD
            AND HIGHWAY 140. FUNNEL WAS JUST ABOVE THE TREE LINE.

0640 PM     TSTM WND DMG     DALE                    38.17N 86.99W
05/25/2006                   SPENCER            IN   EMERGENCY MNGR

            JUST SOUTH OF I-64 AND HWY 231 INTESECTION. ROOF OFF HOME
            AND WALLS DAMAGED. ONE BARN DESTROYED. DAMAGE AREA 150
            FEET BY 200 FEET.

0641 PM     FUNNEL CLOUD     OWENSBORO               37.76N 87.12W
05/25/2006                   DAVIESS            KY   LAW ENFORCEMENT

0644 PM     HAIL             RIDGWAY                 37.80N 88.26W
05/25/2006  M0.88 INCH       GALLATIN           IL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED THROUGHOUT COMMUNITY.

0644 PM     HAIL             MACEO                   37.86N 86.99W
05/25/2006  M1.00 INCH       DAVIESS            KY   TRAINED SPOTTER

            EVENT OCCURRING ALONG HIGHWAY 431 ON THE DAVIESS AND OHIO
            COUNTY LINE.

0645 PM     TSTM WND DMG     VIENNA                  37.41N 88.89W
05/25/2006                   JOHNSON            IL   LAW ENFORCEMENT

            NUMEROUS LARGE LIMBS DOWN IN VIENNA. TREE DOWN ON OAK
            GROVE ROAD...WEST OF VIENNA.

0645 PM     TSTM WND DMG     VILLA RIDGE             37.16N 89.19W
05/25/2006                   PULASKI            IL   EMERGENCY MNGR

            TREES DOWN ON OLD US 51 NEAR VILLA RIDGE AND JUST TO THE
            SOUTH.

0645 PM     HAIL             ULLIN                   37.28N 89.18W
05/25/2006  E1.75 INCH       PULASKI            IL   EMERGENCY MNGR

0645 PM     FUNNEL CLOUD     UTICA                   37.61N 87.11W
05/25/2006                   DAVIESS            KY   TRAINED SPOTTER

            FUNNEL WAS JUST EAST OF COMMUNITY.

0646 PM     HAIL             HARRISBURG              37.74N 88.55W
05/25/2006  E0.88 INCH       SALINE             IL   TRAINED SPOTTER

0647 PM     HAIL             HARRISBURG              37.74N 88.55W
05/25/2006  M0.88 INCH       SALINE             IL   TRAINED SPOTTER

0651 PM     FUNNEL CLOUD     4 S MASONVILLE          37.62N 87.03W
05/25/2006                   DAVIESS            KY   TRAINED SPOTTER

            REPORTED ALONG MCMAHAN ROAD. FUNNEL EXTENDING JUST BELOW
            CLOUDS.

0654 PM     HAIL             4 W MORGANFIELD         37.68N 87.98W
05/25/2006  M1.00 INCH       UNION              KY   TRAINED SPOTTER

            EVENT OCCURRED ALONG HIGHWAY 2834. DOWNED TREES
            ASSOCIATED WITH STORM ALSO.

0655 PM     HAIL             2 W NEWTONVILLE         38.00N 86.98W
05/25/2006  E1.75 INCH       SPENCER            IN   TRAINED SPOTTER

0655 PM     HAIL             VANDUSER                36.99N 89.69W
05/25/2006  E1.00 INCH       SCOTT              MO   TRAINED SPOTTER

0658 PM     HAIL             SALCEDO                 36.89N 89.68W
05/25/2006  M1.75 INCH       SCOTT              MO   AMATEUR RADIO

            GOLFBALL SIZE HAIL.

0700 PM     HAIL             BROOKPORT               37.12N 88.63W
05/25/2006  E0.75 INCH       MASSAC             IL   LAW ENFORCEMENT

0700 PM     HAIL             ELDORADO                37.81N 88.44W
05/25/2006  M1.00 INCH       SALINE             IL   EMERGENCY MNGR

            QUARTER SIZE HAIL.

0702 PM     HAIL             SIKESTON                36.88N 89.58W
05/25/2006  E0.75 INCH       SCOTT              MO   LAW ENFORCEMENT

            THIS REPORT WAS ON THE NORTHERN CITY LIMITS OF SIKESTON.

0703 PM     TSTM WND DMG     1 N HARRISBURG          37.75N 88.55W
05/25/2006                   SALINE             IL   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN.

0704 PM     TSTM WND DMG     3 SE OWENSBORO          37.73N 87.08W
05/25/2006                   DAVIESS            KY   TRAINED SPOTTER

            SEVERAL TREES DOWN ON NATCHER PARKWAY.

0704 PM     HAIL             3 NW WAPPAPELLO         36.97N 90.31W
05/25/2006  E0.75 INCH       WAYNE              MO   EMERGENCY MNGR

0705 PM     HAIL             ELDORADO                37.81N 88.44W
05/25/2006  M1.75 INCH       SALINE             IL   TRAINED SPOTTER

            GOLFBALL SIZE HAIL.

0709 PM     FUNNEL CLOUD     6 E OWENSBORO           37.76N 87.01W
05/25/2006                   DAVIESS            KY   FIRE DEPT/RESCUE

            FUNNEL HALF WAY TO GROUND. REPORTED ALONG HIGHWAY 54 NEAR
            THE INTERSECTION OF CARNES GROVE ROAD. REPORTED THROUGH
            EMA OFFICE.

0710 PM     HAIL             DAYLIGHT                38.09N 87.49W
05/25/2006  E1.75 INCH       VANDERBURGH        IN   TRAINED SPOTTER

0714 PM     FUNNEL CLOUD     EVANSVILLE              37.98N 87.54W
05/25/2006                   VANDERBURGH        IN   EMERGENCY MNGR

            THE SITING WAS EAST OF VOLZ ROAD IN WEST CENTRAL
            VANDERBURGH COUNTY.

0720 PM     FUNNEL CLOUD     DALTON                  37.30N 87.76W
05/25/2006                   HOPKINS            KY   EMERGENCY MNGR

            WAS MOVING EAST TOWARD PROVIDENCE, KY.

0722 PM     HAIL             2 W ADVANCE             37.10N 89.95W
05/25/2006  E0.88 INCH       STODDARD           MO   EMERGENCY MNGR

0722 PM     HAIL             1 S PUXICO              36.94N 90.16W
05/25/2006  E0.75 INCH       STODDARD           MO   EMERGENCY MNGR

0724 PM     HAIL             FOLSOMVILLE             38.13N 87.16W
05/25/2006  E1.00 INCH       WARRICK            IN   TRAINED SPOTTER

0729 PM     HAIL             RIDGWAY                 37.80N 88.26W
05/25/2006  E0.88 INCH       GALLATIN           IL   TRAINED SPOTTER

0730 PM     FUNNEL CLOUD     2 W EARLINGTON          37.27N 87.55W
05/25/2006                   HOPKINS            KY   LAW ENFORCEMENT

            REPORTED BY TWO LAW ENFORCEMENT OFFICERS THROUGH THE
            COUNTY EMA DIRECTOR.

0730 PM     FUNNEL CLOUD     2 N MADISONVILLE        37.37N 87.51W
05/25/2006                   HOPKINS            KY   TRAINED SPOTTER

0735 PM     HAIL             2 N CHARLESTON          36.95N 89.34W
05/25/2006  E1.75 INCH       MISSISSIPPI        MO   TRAINED SPOTTER

0739 PM     HAIL             EVANSVILLE              37.98N 87.54W
05/25/2006  M0.88 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            REPORTED OVER EAST SIDE OF COMMUNITY.

0740 PM     FUNNEL CLOUD     UNIONTOWN               37.77N 87.93W
05/25/2006                   UNION              KY   EMERGENCY MNGR

            THE FUNNEL MOVED ACROSS THE OHIO RIVER TOWARD UNIONTOWN
            BEFORE GOING BACK UP INTO THE CLOUDS

0740 PM     HAIL             3 N MADISONVILLE        37.38N 87.51W
05/25/2006  E0.75 INCH       HOPKINS            KY   TRAINED SPOTTER

0745 PM     HAIL             2 N SIKESTON            36.91N 89.58W
05/25/2006  E1.75 INCH       SCOTT              MO   EMERGENCY MNGR

            FELL AT INTERSECTION OF U.S. HWY. 61 AND STATE ROUTE HH.

0747 PM     HAIL             JUNCTION                37.72N 88.24W
05/25/2006  M0.88 INCH       GALLATIN           IL   LAW ENFORCEMENT

0759 PM     HAIL             HARRISBURG              37.74N 88.55W
05/25/2006  E0.88 INCH       SALINE             IL   TRAINED SPOTTER

0800 PM     HAIL             EAST PRAIRIE            36.78N 89.38W
05/25/2006  E2.75 INCH       MISSISSIPPI        MO   LAW ENFORCEMENT

0800 PM     TSTM WND DMG     BARDWELL                36.87N 89.01W
05/25/2006                   CARLISLE           KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON STATE ROUTE 1203 AND VICINITY

0806 PM     HAIL             LIVERMORE               37.49N 87.13W
05/25/2006  E0.88 INCH       MCLEAN             KY   EMERGENCY MNGR

0809 PM     HAIL             ULLIN                   37.28N 89.18W
05/25/2006  M0.75 INCH       PULASKI            IL   LAW ENFORCEMENT

0814 PM     HAIL             6 W BLOOMFIELD          36.89N 90.04W
05/25/2006  M1.75 INCH       STODDARD           MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED ALONG HIGHWAY J WEST OF
            COMMUNITY.

0814 PM     HAIL             ULLIN                   37.28N 89.18W
05/25/2006  E1.00 INCH       PULASKI            IL   LAW ENFORCEMENT

0815 PM     TSTM WND DMG     SHAWNEETOWN             37.71N 88.17W
05/25/2006                   GALLATIN           IL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN

0815 PM     HAIL             CANALOU                 36.75N 89.69W
05/25/2006  E1.00 INCH       NEW MADRID         MO   LAW ENFORCEMENT

            SEVERAL HAIL REPORTS BETWEEN 8 AND 830 PM.

0819 PM     FUNNEL CLOUD     GRAND CHAIN             37.25N 89.02W
05/25/2006                   PULASKI            IL   EMERGENCY MNGR

            FUNNEL WITH GOOD ROTATION.

0821 PM     HAIL             5 S COLUMBUS            36.69N 89.10W
05/25/2006  E1.00 INCH       HICKMAN            KY   EMERGENCY MNGR

0829 PM     HAIL             CLINTON                 36.67N 88.99W
05/25/2006  M1.75 INCH       HICKMAN            KY   EMERGENCY MNGR

            GOLF BALL SIZE HAIL DAMAGED POLICE CAR. OVER ONE INCH OF
            RAINFALL WITH STORM.

0830 PM     HAIL             SIKESTON                36.88N 89.58W
05/25/2006  E2.75 INCH       SCOTT              MO   EMERGENCY MNGR

0830 PM     HAIL             HICKMAN                 36.56N 89.19W
05/25/2006  E0.75 INCH       FULTON             KY   LAW ENFORCEMENT

0830 PM     HAIL             CLINTON                 36.67N 88.99W
05/25/2006  E1.00 INCH       HICKMAN            KY   EMERGENCY MNGR

0838 PM     HAIL             CAIRO                   37.00N 89.18W
05/25/2006  M0.75 INCH       ALEXANDER          IL   TRAINED SPOTTER

0900 PM     TSTM WND DMG     EAST PRAIRIE            36.78N 89.38W
05/25/2006                   MISSISSIPPI        MO   EMERGENCY MNGR

            NUMEROUS LARGE LIMBS DOWN ALL OVER THE CITY OF EAST
            PRAIRIE.

0900 PM     TSTM WND DMG     HICKMAN                 36.56N 89.19W
05/25/2006                   FULTON             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN AND AROUND HICKMAN KENTUCKY.

0902 PM     HAIL             SLAUGHTERS              37.49N 87.50W
05/25/2006  E0.88 INCH       WEBSTER            KY   EMERGENCY MNGR

0910 PM     HAIL             1 SW ARLINGTON          36.78N 89.03W
05/25/2006  E0.75 INCH       CARLISLE           KY   TRAINED SPOTTER

0920 PM     HAIL             KEWANEE                 36.67N 89.57W
05/25/2006  E1.25 INCH       NEW MADRID         MO   LAW ENFORCEMENT

0920 PM     TSTM WND GST     BROOKPORT               37.12N 88.63W
05/25/2006  M58.00 MPH       MASSAC             IL   AMATEUR RADIO

            PEA SIZE HAIL ASSOCIATED WITH STORM. EVENT OCCURRED ALONG
            THE OHIO RIVERFRONT AREA.

0928 PM     HAIL             ISLAND                  37.44N 87.15W
05/25/2006  M0.88 INCH       MCLEAN             KY   TRAINED SPOTTER

0930 PM     HAIL             ADVANCE                 37.10N 89.91W
05/25/2006  E0.75 INCH       STODDARD           MO   EMERGENCY MNGR

0935 PM     TSTM WND DMG     1 N HAMLIN              36.61N 88.08W
05/25/2006                   CALLOWAY           KY   EMERGENCY MNGR

            SEVERAL TREES DOWN

1000 PM     TSTM WND DMG     CENTRAL CITY            37.30N 87.13W
05/25/2006                   MUHLENBERG         KY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN BOTH CENTRAL CITY
            AND BREMEN.

1000 PM     HAIL             BOAZ                    36.89N 88.63W
05/25/2006  E0.75 INCH       GRAVES             KY   LAW ENFORCEMENT

1000 PM     HAIL             BELL CITY               37.02N 89.82W
05/25/2006  E0.75 INCH       STODDARD           MO   EMERGENCY MNGR

1010 PM     HAIL             HICKMAN                 36.56N 89.19W
05/25/2006  M0.88 INCH       FULTON             KY   TRAINED SPOTTER

1015 PM     HAIL             CANALOU                 36.75N 89.69W
05/25/2006  E1.75 INCH       NEW MADRID         MO   LAW ENFORCEMENT

1015 PM     HAIL             MATTHEWS                36.76N 89.58W
05/25/2006  E1.75 INCH       NEW MADRID         MO   LAW ENFORCEMENT

1040 PM     HAIL             HICKMAN                 36.56N 89.19W
05/25/2006  M1.00 INCH       FULTON             KY   TRAINED SPOTTER

1205 AM     FLASH FLOOD      HICKMAN                 36.56N 89.19W
05/26/2006                   FULTON             KY   LAW ENFORCEMENT

            WIDESPREAD FLOODING THROUGHOUT THE COMMUNITY.

&&

DLL

The radar

The Paducah radar (KPAH), 109 km away, was scanning. The volume nearest the first event began at 00:59 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, New Madrid

When
May 26, 6:58 PM CST
Where
New Madrid County, Portageville
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.433, -89.700

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507905.